Families of surfaces: Height functions, Gauss maps and duals

J.W. Bruce, P.J. Giblin, F. Tari

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Original languageEnglish
    Title of host publicationReal and Complex Singularities (Pitman Research Notes in Mathematics Series)
    EditorsW.L. Marar
    PublisherChapman and Hall/CRC
    Pages148-178
    Number of pages224
    ISBN (Print)978-0582277809
    Publication statusPublished - 18 Oct 1995

    Cite this

    Bruce, J. W., Giblin, P. J., & Tari, F. (1995). Families of surfaces: Height functions, Gauss maps and duals. In W. L. Marar (Ed.), Real and Complex Singularities (Pitman Research Notes in Mathematics Series) (pp. 148-178). Chapman and Hall/CRC.